# SDR UALA2012071303785

- Difficulty date: July 12, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 59,403 hours, 22,506 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 20 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO INADVERTENT O2 MASK DROP AT ROW 20ABC, MT 35-003 COMPLIED WITH.  ACCOMPLISHED O2 SYSTEM RELEASE CHECK PER MT35-003 AND AMM 35-23-00-710-001, CHECKED GOOD.
